# SDR CALA2015110200890

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 54,958 hours, 19,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS CORROSION AROUND LAVATORY.  VACUUM WASTE TUBE PORT, STATION 916, BETWEEN STRINGER 21L & 22L.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5331-02057 PT 1.  DIP ISSUED, IAW ECRA 5331-02057 PT 1 STEP 13, TO ACCOMPLISH INSPECTION REQUIREMENTS.  ON OR BEFORE THE ACFT REACHING 50,000 TOTAL FC.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FC, BUT NOT BEFORE 44,000 FC FOR THE INSPECTION REQUIREMENTS.
